# SDR ASAA2013090895959

- Difficulty date: September 8, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 66,684 hours, 38,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3579514
- Condition: Gouged
- Location: Bs 786-797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE ON EDGE OF AFT CARGO DOOR CUTOUT, FWD EDGE, STRINGER 22R AREA.  ACFT GROUNDED. REPAIRED SKIN AT AFT CARGO DOOR FWD CUTOUT IAW SRM 53-00-01-2R-32. THIS IS A CAT B REPAIR.
